# SDR UIA9209

- Difficulty date: November 17, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N17921
- Make and model: Doug MD-90-30
- Aircraft serial: 53554
- Aircraft time: 7,248 hours, 10,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM C04 CHK FOUND CORROSION ON FUSELAGE FRAME LOWER TEE CHORD AT STA Y-1437 L29R-L26R, CUT THE CORROSION PORTION OF T-CHRD. TRIM OUT THE INTERCOSTAL FORWARD SIDE, MAKE THE REPAIR PARTS AND INSTALL FASTENERS.
